# SDR CALA2024092400683

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747FAL
- Aircraft time: 33,625 hours, 12,149 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Condition: False Indication
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYD A QTY FELL TO 78 AT CRUISE AND CONTINUED TO DROP TO 72 PERFORED EXTENSIVE WALKAROUND AND WHEEL WELL GVI NO VISIBLE SIGNS OF LEAK CHECK RESERVIOR A QTY FOR COMDITIONS NO SIGNS OF LEAK QTY MATCHES FLIGHT DECK.PERFORMED FIM 31-62 TASK 801 TO ITS COMPLITIONS NO FAULTS FOUND EXERCICE ALL FLIGHT CONTROLS NO ISSUES NOTED NO FLUID LOSEE QTY BACK TO NORMA.SUSPECT INTERMITENT  INDICATION FALSE READINGS. REQUESTING MEL APROVAL 2911A. TOMC APPROVED MEL 2911A A SYSTEM HYD QUANTITY INDICATION INOP MEL 2911A APPLIED.C/W MM PROCESURES. PARTS ADDED. CHRONIC FAULT: REF. AMM TASK 29-00-00-790-801-C4 COMPLY WITH HYD RAULIC SYSTEM LEAK CHECK(AIRCRAFT EXTERNAL) AS PRECAUTIONARY. ADD EMP:U260391 NOTE FAULTS. VERIFIED "A" SYSTEM  HYDRAULICS ARE AT FULL QTY BEFORE FLIGHT. NO LEAKS NOTED
